# SDR UIEA2013062200339

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,094 hours, 15,178 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 2 EICAS STATUS MESSAGE.
